| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Customer will continue to use the old meter and returned the replacement.Customer states the old meter is working as intended.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer on 9/17/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the old product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.Customer declined replacement and will returned the replacement product.
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with results obtained of 189 and 116mg/dl.The expected fasting blood glucose test result range is 95 to 105mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) /2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 09/30/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).